# SDR SWAA116927

- Difficulty date: October 4, 2011
- Submitted: October 10, 2011
- Operation: Air carrier
- Aircraft: N482WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29852
- Aircraft time: 26,098 hours, 15,401 cycles
- Engine: Ge CFM567B24
- Engine time: 26,078 hours, 15,388 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM567B24
- Part serial: 890972
- Condition: Failed
- Location: Left
- Stage of operation: UK
- How discovered: O
- Nature of condition: E
- Precautionary procedure: E, A

## Discrepancy

DIVERSION/INFLIGHT SHUTDOWN - LOAD VIBRATIONS ON LT SIDE FOLLOWED BY COMPRESSOR STALL, THEN ENGINE SHUTDOWN WITH OIL PRESSURE ON NR 1 ENGINE.  REMOVED AND REPLACED NR 1 ENGINE IAW MT.
